A new class of nonexpansive type mappings and fixed points
Czechoslovak Mathematical Journal (1999)
- Volume: 49, Issue: 4, page 891-899
- ISSN: 0011-4642
Access Full Article
topAbstract
topHow to cite
topReferences
top- 10.4153/CMB-1976-002-7, Canad. Math. Bull 19 (1976), 7–12. (1976) Zbl0329.47021MR0417866DOI10.4153/CMB-1976-002-7
- Applications of an extension of a theorem of Fisher on common fixed point, Pure Math. Manuscript 6 (1987), 35–38. (1987) Zbl0664.54029MR0981322
- On a common fixed point theorem of a Greguš type, Publ. Inst. Math. (Beograd) (N.S.) 49 (63) (1991), 174–178. (1991) MR1127395
- On some discontinuous fixed point mappings in convex metric spaces, Czechoslovak Math. J. 43 (118) (1993), 319–326. (1993) MR1211753
- On Diviccaro, Fisher and Sessa open questions, Arch. Math. (Brno) 29 (1993), 145–152. (1993) MR1263115
- Nonexpansive type mappings and fixed point theorems in convex metric spaces, Rend. Accad. Naz. Sci. XL Mem. Mat. (5), Vol. XIX (1995), 263–271. (1995)
- On some nonexpansive type mappings and fixed points, Indian J. Pure Appl. Math. 24 (3) (1993), 145–149. (1993) MR1210385
- On same mappings in metric space and fixed points, Acad. Roy. Belg. Bull. Cl. Sci. (5) T.VI (1995), 81–89. (1995) MR1385507
- Teoremi di punto fisso per applicazioni negli spazi di Banach, Boll. Un. Mat. Ital. A. (6) 2 (1993), 297–303. (1993) MR0724481
- A common fixed point theorem of Greguš type, Publ. Math. (Debrecen) 34 (1987), 83–89. (1987) MR0901008
- A generalized contraction mapping principle and infinite systems of differential equations, Differentsialnye Uravneniya 26 (1990), no. 8, 1299–1309, 1467 (in Russian). (1990) MR1074257
- Common fixed points on a Banach space, Chung Yuan J. 11 (1982), 19–26. (1982)
- 10.1155/S0161171286000030, Internat. J. Math. Sci. 9 (1986), 23–28. (1986) MR0837098DOI10.1155/S0161171286000030
- A fixed point theorem in Banach spaces, Boll. Un. Mat. Ital. A (5) 17 (1980), 193–198. (1980)
- On common fixed point theorems of mappings, Proc. Japan Acad. Ser. A Math. Sci. 50 (1974), 408–409. (1974) Zbl0312.54045MR0440524
- 10.1155/S0161171290000710, Internat. J. Math. Sci. 13 (1990), 497–500. (1990) Zbl0705.54034MR1068012DOI10.1155/S0161171290000710
- 10.1007/BF02014826, Appl. Math. Mech. (English Ed.) 10 (1989), 183–188. (1989) DOI10.1007/BF02014826
- A converse to Banach’s contraction theorem, J. Res. Nat. Bur. Standards, Sect. B 71 (1967), 73–76. (1967) Zbl0161.19803MR0221469
- A note on a fixed point theorem of Greguš, Math. Japon. 33 (1988), 745–749. (1988) MR0972387
- A survey of recent applications of fixed point theory to periodic solutions of the Lienard equations, Fixed point theory and its applications, (Berkley, CA 1986), 171–178, Contemp. Math. 72, Amer. Math. Soc., Providence, RI, 1988. (1988) MR0956489
- A generalization of a fixed point theorem of Bogin, Math. Sem. Notes, Kobe Univ. 6 (1978), 1–7. (1978) Zbl0387.47040MR0500749
- Some applications of contractive type mappings, Math. Sem. Notes, Kobe Univ. 5 (1977), 137–139. (1977) Zbl0362.54044MR0467716
- Study of applications of Banach’s fixed point theorem, Chittagong Univ. Stud., Part II Sci. 11 (1987), 85–91. (1987) MR0981206
- Applications of fixed point theorems in game theory and mathematical economics (Polish), Wiadom. Mat. 28 (1988), 25–34. (1988) MR0986059